An elliptic surface of Mordell-Weil rank over the rational numbers
Journal de théorie des nombres de Bordeaux (1994)
- Volume: 6, Issue: 1, page 1-8
- ISSN: 1246-7405
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] D.A. Cox and S. Zucker, Intersection numbers of sections of elliptic surfaces, Invent. Math., 53 (1979), 1-44. Zbl0444.14004MR538682
- [2] W. Fulton, Algebraic Curves, an introduction to algebroic geometry, Benjamin, W. A. (1959), (Mathematics lecture note series). Zbl0181.23901
- [3] A. Kas, On the deformation types of regular elliptic surfaces, Preprint (1976). MR569686
- [4] Ju. I. Manin, The Tate height of points on an Abelian variety; its variants and applications, AMS Translations (series 2) 59 (1966), 82-110. Zbl0192.26801
- [5] L.J. Mordell, Diophantine Equations, Academic Press, London (1969). Zbl0188.34503MR249355
- [6] A. Néron, Les propriétés du rang des courbes algibriques dans les corps de degré de transcendance fini, Centre National de la Recherche Scientifique, (1950), 65-69. Zbl0040.16001MR41477
- [7) A. Néron, Propriétés arithmétiques de certaines familles de courbes algébriques, Proc. Int. Congress, Amsterdam, III (1954), 481-488. Zbl0074.15901MR87210
- [8] C.F. Schwartz, A Mordell-Weil group of rank 8, and a subgmup of finite index, Nagoya Math. J.93 (1984), 19-26. Zbl0504.14031MR738915
- [9] T. Shioda, On elliptic modular surfaces, J. Math. Soc. Japan24 (1972), 20-59. Zbl0226.14013MR429918
- [10] T. Shioda, An infinite family of elliptic curves over Q with large rank via Néron's method, Invent. Math.106 (1991), 109-119. Zbl0766.14024MR1123376
- [11] K. Oguiso and T. Shioda, The Mordell-Weil lattice of a rational elliptic surface, Comment. Math. Univ. St. Pauli40 (1991), 83-99. Zbl0757.14011MR1104782